Projective nonunitary representations of current groups
Doklady Akademii Nauk, Tome 338 (1994) no. 3, pp. 298-301
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_3_a1,
author = {I. M. Gel'fand and M. I. Graev},
title = {Projective nonunitary representations of current groups},
journal = {Doklady Akademii Nauk},
pages = {298--301},
year = {1994},
volume = {338},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_3_a1/}
}
I. M. Gel'fand; M. I. Graev. Projective nonunitary representations of current groups. Doklady Akademii Nauk, Tome 338 (1994) no. 3, pp. 298-301. http://geodesic.mathdoc.fr/item/DAN_1994_338_3_a1/